Behaviour of a non-local equation modelling linear friction welding

N. I. Kavallaris, A. A. Lacey, C. V. Nikolopoulos, C. Voong

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

A non-local parabolic equation modelling linear friction welding is studied. The equation applies on the half line and contains a non-linearity of the form f(u)/(?08 f(u)dy)1+a. For f(u) = eu, global existence and convergence to a steady state are proved. Numerical calculations are also carried out for this case and for f(u) = (-u)1/a. © The Author 2007. Published by Oxford University Press on behalf of the Institute of Mathematics and its Applications. All rights reserved.

Original languageEnglish
Pages (from-to)597-616
Number of pages20
JournalIMA Journal of Applied Mathematics
Volume72
Issue number5
DOIs
Publication statusPublished - Oct 2007

Keywords

  • Non-local parabolic problems

Fingerprint Dive into the research topics of 'Behaviour of a non-local equation modelling linear friction welding'. Together they form a unique fingerprint.

  • Cite this